# SDR VQI2013F00037

- Difficulty date: November 23, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 4814
- Aircraft time: 8,039 hours, 2,441 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Part number: DHE1141
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFT LT CABIN DOOR INDICATES OPEN WHEN IT IS CLOSED.  MX TROUBLESHOT THIS TO AN INDICATION PROBLEM.  DURING MX TROUBLESHOOTING, PROXIMITY DETECTOR WAS FOUND TO BE FAULTY AND WAS REPLACED FIN 15WV1 PN DHE1141 IAWAMM 52-71-11.  NO SUBSEQUENT DEFECTS FOR THIS ITEM WERE REPORTED.
